Korean J. Math. Vol. 22 No. 1 (2014) pp.71-84
DOI: https://doi.org/10.11568/kjm.2014.22.1.71

Weak convergence for multiple stochastic integrals in Skorohod space

Main Article Content

Yoon Tae Kim


By using the multidimensional normal approximation of functionals of Gaussian fields, we prove that functionals of Gaussian fields, as functions of $t$, converge weakly to a standard Brownian motion. As an application, we consider the convergence of the Stratonovich-type Riemann sums, as a function of $t$, of fractional Brownian motion with Hurst parameter $H=1/4$.

Article Details

Supporting Agencies

This research was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education Science and Technology (2012-012783).


[1] Billingsley. P. , Converges of probability measures, John Wiley & Sons, Inc., 1968. Google Scholar

[2] Nourdin, I., Peccati, G. and R eveillac, A., Multivariate normal approximnation using Stein's method and Malliavin calculus, Ann. Inst. Henri Poincar e Probab. Google Scholar

[3] Stat. 46 (1) (2010), 45–58. Google Scholar

[4] D. Nualart, Malliavin calculus and related topics, 2nd Ed. Springer. 2006. Google Scholar

[5] Nualart, D. and Ortiz-Latorre, S., Central limit theorems for multiple stochastic integrals and Malliavin calculus, Stochastic Process. Appl. 118 (2008), 614–628. Google Scholar

[6] Nualart, D. and Peccati, G., Central limit theorems for sequences of multiple Google Scholar

[7] stochastic integrals, Ann. Probab. 33 (1) (2005), 173–193. Google Scholar

[8] Peccati, G. and Tudor, C.A. (2005)., Gaussian limits for vector-valued multiple Google Scholar

[9] stochastic integrals. In: S eminaire de Probabilit es XXXVIII. Lecture Notes in Math., 1857, 247-262. Springer, Berlin. Google Scholar

[10] Swanson, J. Variations of the solution to a stochastic heat equation, Ann. Probab. 35 (6) (2007), 2122-2159. Google Scholar